# SDR SWAA2025082105390

- Difficulty date: August 17, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N8547V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63572
- Aircraft time: 26,380 hours, 13,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT RH AFT OVERWING LOWER DOOR LIGHT; ROW17FED; 21FED, & 25FED DO NOT COME ON.   REMOVED AND REPLACED IAW AMM 33-51-06-960-806-NG.
